# SDR HKGA201910108021

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE FLAP TRAILING EDGE STUB RIB BETWEEN THE IB AND CENTER RIB IS CRACKED. LOCATED AND DRILLED NEW STUB RIB (IAW EMB120 SRM 51-40-03 REV 58). INSTALLED NEW STUB RIB (REF EMB120  CPM 51-40-02 REV 58).
